# SDR USAA2012080600005

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 36,985 hours, 16,584 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D5463083700100
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON NR 2 PYLON RIGHT LATERAL PANEL LOWER AFT HOLE ELONGATED & CRACKED AT PYLON STA 4594, RIB 5.  REPAIRED NR 2 PYLON RIGHT LATERAL PANEL IAW A320 SRM 54-57-11 FIG 201 & 51-42-11.
